# SDR KBMA111980

- Difficulty date: October 28, 2001
- Submitted: November 5, 2001
- Operation: Air carrier
- Aircraft: N270SH
- Make and model: Snias AS350BA
- Aircraft serial: 1864
- Engine: Tmeca ARRIEL1
- System (JASC): 6730 · Rotorcraft Servo System
- Part: Servo
- Part number: AC67244
- Part serial: DQ276
- Condition: Leaking
- Location: Rt Lateral
- Part time: 541 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

RIGHT LATERAL SERVO LEAKING BEYOND DYNAMIC.  INSTALLED SERVICEABLE UNIT.
